Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Positive maps on self-dual cones


Author: B. Iochum
Journal: Proc. Amer. Math. Soc. 110 (1990), 755-766
MSC: Primary 46L70; Secondary 17C65, 46C99
MathSciNet review: 1017003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Different properties of maps on a self-dual cone which preserve the order and the orthogonal decomposition are studied: polar decomposition, link with the order isomorphisms, normality, extremality within the order preserving maps. A characterization of derivation preserving maps is given. The results generalize a previous approach by S. Yamamuro et al.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L70, 17C65, 46C99

Retrieve articles in all journals with MSC: 46L70, 17C65, 46C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1017003-2
PII: S 0002-9939(1990)1017003-2
Keywords: Positive map, self-dual cone, orthogonal decomposition
Article copyright: © Copyright 1990 American Mathematical Society